RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 1, Pages 106–115 (Mi mz8639)  

Semi-Invariants of 2-Representations of Quivers

S. N. Fedotov

M. V. Lomonosov Moscow State University

Abstract: In the paper, an analog of the Procesi–Razmyslov theorem for the algebra of semi-invariants of representations of an arbitrary quiver with dimension vector $(2,2,…,2)$ is obtained.

Keywords: Procesi–Razmyslov theorem, representation of a quiver, dimension vector of a representation, algebra of semi-invariants

DOI: https://doi.org/10.4213/mzm8639

Full text: PDF file (487 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:1, 99–107

Bibliographic databases:

UDC: 512.64
Received: 17.11.2009
Revised: 21.11.2011

Citation: S. N. Fedotov, “Semi-Invariants of 2-Representations of Quivers”, Mat. Zametki, 92:1 (2012), 106–115; Math. Notes, 92:1 (2012), 99–107

Citation in format AMSBIB
\Bibitem{Fed12}
\by S.~N.~Fedotov
\paper Semi-Invariants of 2-Representations of Quivers
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 1
\pages 106--115
\mathnet{http://mi.mathnet.ru/mz8639}
\crossref{https://doi.org/10.4213/mzm8639}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201546}
\zmath{https://zbmath.org/?q=an:06138366}
\elib{http://elibrary.ru/item.asp?id=20731572}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 1
\pages 99--107
\crossref{https://doi.org/10.1134/S0001434612070115}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308042500011}
\elib{http://elibrary.ru/item.asp?id=20476635}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865767389}


Linking options:
  • http://mi.mathnet.ru/eng/mz8639
  • https://doi.org/10.4213/mzm8639
  • http://mi.mathnet.ru/eng/mz/v92/i1/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:252
    Full text:91
    References:32
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020